Alert archive / Montana / High Wind Warnings in 2013

High Wind Warning 40, NWS Great Falls, MT

December 25, 2013

NWS Great Falls, MT issued this high wind warning at Dec 25, 2013, 11:37 AM MST. It was in force for 72 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 25, 2013, 11:37 AM MST (18:37 UTC)
Expired
Dec 28, 2013, 11:31 AM MST
In force
72 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WWUS75 KTFX 251837
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1137 AM MST WED DEC 25 2013

MTZ009-048-260700-
/O.NEW.KTFX.HW.W.0040.131225T1837Z-131226T0700Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
1137 AM MST WED DEC 25 2013

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. 

* TIMING: STRONG WESTERLY WINDS WILL CONTINUE THROUGH THIS
  EVENING.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO
  70 MPH. 

* IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING SNOW WILL 
  CAUSE DIFFICULT DRIVING CONDITIONS...ESPECIALLY ON MOUNTAIN 
  PASSES AND NORTH-SOUTH ORIENTED ROADS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX:


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
10 follow-up statements
567 
WWUS75 KTFX 260418
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
918 PM MST WED DEC 25 2013

MTZ009-048-261630-
/O.EXT.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
918 PM MST WED DEC 25 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST SATURDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: WEST WINDS WILL STRENGTHEN THIS MORNING AND BECOME VERY
  STRONG BY NOON. WINDS WILL WEAKEN AT TIMES BUT REMAIN STRONG
  THROUGH FRIDAY.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 
  70 MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
452 
WWUS75 KTFX 261218
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
518 AM MST THU DEC 26 2013

MTZ009-048-270600-
/O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
518 AM MST THU DEC 26 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: WEST WINDS WILL STRENGTHEN TODAY AND BECOME VERY STRONG
  THIS AFTERNOON. WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT REMAIN STRONG
  THROUGH FRIDAY.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 
  70 MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
987 
WWUS75 KTFX 262110
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
210 PM MST THU DEC 26 2013

MTZ010-044-045-271200-
/O.EXA.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
EASTERN GLACIER-TOOLE-LIBERTY-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY...CHESTER
210 PM MST THU DEC 26 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: WEST WINDS WILL STRENGTHEN TODAY AND BECOME VERY STRONG
  BY THIS EVENING. WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT
  RE-INTENSIFY ON FRIDAY AND THEN REMAIN STRONG THROUGH FRIDAY
  NIGHT.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR
  65 MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHESTER AND SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-271200-
/O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
210 PM MST THU DEC 26 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: STRONG WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT
  THROUGH THIS EVENING. WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT
  RE-INTENSIFY ON FRIDAY AND THEN REMAIN STRONG THROUGH FRIDAY
  NIGHT.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO
  65 MPH. ISOLATED GUSTS NEAR 75 MPH ARE POSSIBLE IN WINDIER
  AREAS.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
831 
WWUS75 KTFX 270212
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
712 PM MST THU DEC 26 2013

MTZ012-046-049-271415-
/O.EXA.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
CASCADE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...CONRAD...FAIRFIELD
712 PM MST THU DEC 26 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: WINDS WILL WEAKEN AT TIMES OVERNIGHT BUT STRENGTHEN
  AGAIN FRIDAY AND REMAIN STRONG THROUGH FRIDAY NIGHT.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 
  65 MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CONRAD...GREAT 
  FALLS...KINGS HILL PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044-045-048-271415-
/O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHESTER...CHOTEAU
712 PM MST THU DEC 26 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: STRONG WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT
  THROUGH FRIDAY NIGHT.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP 
  TO 65 MPH. ISOLATED GUSTS NEAR 75 MPH ARE POSSIBLE IN 
  WINDIER AREAS.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...SHELBY...CHESTER...CUT BANK 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
937 
WWUS75 KTFX 271028
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
328 AM MST FRI DEC 27 2013

MTZ009-010-012-044>046-048-049-272300-
/O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...SHELBY...CHESTER...
CONRAD...CHOTEAU...FAIRFIELD
328 AM MST FRI DEC 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: WINDS WILL WEAKEN AT TIMES BUT ARE EXPECTED TO
  STRENGTHEN AGAIN THIS AFTERNOON AND REMAIN STRONG OVERNIGHT.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 
  65 MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... 
  GREAT FALLS...KINGS HILL PASS. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
881 
WWUS75 KTFX 272058
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
158 PM MST FRI DEC 27 2013

MTZ009-010-012-044>046-048-049-281200-
/O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...SHELBY...CHESTER...
CONRAD...CHOTEAU...FAIRFIELD
158 PM MST FRI DEC 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: WINDS ARE EXPECTED TO STRENGTHEN THIS AFTERNOON AND
  REMAIN STRONG OVERNIGHT. A COLD FRONT WILL MOVE INTO THE AREA
  AFTER MIDNIGHT...STRONG NORTHERLY WINDS COULD ACCOMPANY THE
  FRONT...MAINLY FOR AREAS ALONG AND NORTH OF HIGHWAY 2.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR
  65 MPH. WINDS BECOMING NORTHERLY AFTER MIDNIGHT WITH ISOLATED
  GUSTS TO 60 MPH...ESPECIALLY NEAR HIGHWAY 2.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT
  DRIVING CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... 
  BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... 
  GREAT FALLS...KINGS HILL PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
403 
WWUS75 KTFX 280451
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MST FRI DEC 27 2013

MTZ012-046-048-049-280600-
/O.CAN.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
CASCADE-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...CONRAD...CHOTEAU...FAIRFIELD
951 PM MST FRI DEC 27 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

HIGH WINDS HAVE DECREASED IN SPEED AND ARE NO LONGER OCCURRING AT
HAZARDOUS LEVELS.

$$

MTZ009-010-044-045-281200-
/O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHESTER
951 PM MST FRI DEC 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. 

* TIMING: WINDS ARE EXPECTED TO REMAIN STRONG OVERNIGHT. A COLD
  FRONT WILL MOVE INTO THE AREA AFTER MIDNIGHT. STRONG NORTHERLY
  WINDS ARE EXPECTED TO ACCOMPANY THE FRONT...PARTICULARLY IN AREAS
  ALONG AND NORTH OF HIGHWAY 2.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 
  65 MPH. WINDS BECOMING NORTHERLY AFTER MIDNIGHT WITH 
  ISOLATED GUSTS TO 60 MPH...ESPECIALLY NEAR HIGHWAY 2.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...SHELBY...
  CHESTER...CUT BANK 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
709 
WWUS75 KTFX 280859
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
159 AM MST SAT DEC 28 2013

MTZ011>013-046>051-281900-
/O.EXB.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/
HILL-CASCADE-CHOUTEAU-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...CONRAD...CHINOOK...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE
159 AM MST SAT DEC 28 2013

...HIGH WIND WARNING IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MST TODAY. 

* TIMING: A STRONG COLD FRONT PUSHING SOUTH THROUGH THE AREA WILL
  CONTINUE TO BRING VERY STRONG AND GUSTY WINDS TO NORTH CENTRAL
  MONTANA THROUGH THE MORNING. 

* WINDS: SUSTAINED NORTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60
  MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING
  CONDITIONS. AREAS OF BLOWING SNOW WILL CAUSE LIMITED
  VISIBILITY.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...STANFORD...
  CHINOOK...CONRAD...HAVRE...GREAT FALLS...KINGS HILL PASS... 
  BIG SANDY...FORT BENTON...LEWISTOWN...LEWISTOWN DIVIDE. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044-045-281900-
/O.EXT.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CHESTER
159 AM MST SAT DEC 28 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MST TODAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON MST TODAY. 

* TIMING: A STRONG COLD FRONT PUSHING SOUTH THROUGH THE AREA WILL
  CONTINUE TO BRING VERY STRONG AND GUSTY WINDS TO NORTH CENTRAL
  MONTANA THROUGH THE MORNING. 

* WINDS: SUSTAINED NORTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60
  MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING
  CONDITIONS. AREAS OF BLOWING SNOW WILL CAUSE LIMITED VISIBILITY.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...SHELBY...
  CHESTER...CUT BANK. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
685 
WWUS75 KTFX 281451
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
751 AM MST SAT DEC 28 2013

MTZ009-010-012-044-046-048-049-281600-
/O.CAN.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...SHELBY...CONRAD...
CHOTEAU...FAIRFIELD
751 AM MST SAT DEC 28 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

THE STRONG WINDS HAVE DIMINISHED OVER THE REGION...THUS THE HIGH
WIND WARNING HAS BEEN CANCELLED.

$$

MTZ011-013-045-047-050-051-281900-
/O.CON.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...CHESTER...CHINOOK...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
751 AM MST SAT DEC 28 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. 

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THE MORNING HOURS
  OVER PORTIONS OF CENTRAL MONTANA.

* WINDS: SUSTAINED NORTH WINDS OF 35 TO 45 MPH...WITH GUSTS
  TO 60 MPH.

* IMPACTS: STRONG CROSS WINDS WILL CAUSE DIFFICULT DRIVING 
  CONDITIONS. AREAS OF BLOWING SNOW WILL CAUSE LIMITED 
  VISIBILITY.

* LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN...
  LEWISTOWN DIVIDE...CHESTER...HAVRE...BIG SANDY...FORT BENTON. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
821 
WWUS75 KTFX 281831
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1131 AM MST SAT DEC 28 2013

MTZ011-013-045-047-050-051-281945-
/O.CAN.KTFX.HW.W.0040.000000T0000Z-131228T1900Z/
HILL-CHOUTEAU-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...CHESTER...CHINOOK...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
1131 AM MST SAT DEC 28 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

THE STRONG WINDS HAVE DIMINISHED OVER PORTIONS OF CENTRAL MONTANA.
THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 25, 11:00 AM MST, 37 minutes earlier.

Area forecast discussion, Dec 25, 11:00 AM MST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1100 AM MST Wed Dec 25 2013

.UPDATE...
A fine Christmas morning across central and southwest MT with mostly
clear skies and seasonal temperatures. Only exception is the
overcast conditions currently from West Yellowstone westward to the
Monida and Raynolds Pass areas. Little change expected through this
afternoon, other than some passing high clouds over the central
counties and a Chinook arch cloud band developing along/east of the
Rocky Mtn Front as swath of moisture comes over the top of the high
pressure ridge covering all the western states.  Just a few minor
changes to the forecast this morning, mainly to decrease cloud cover
through midday and bump temperatures up a degree or two in the
southwest valleys and a few Hiline locations.
Waranauskas

&&

.AVIATION...
UPDATED 1800Z.
VFR conditions to prevail for the next 24 hours. Dry and breezy
conditions are expected through the period with only mid and high
level clouds moving through the area. Generally southwest surface
winds will increase by 20Z with gusty conditions along the Rocky
Mountain Front and adjacent plains.

&&

.DISCUSSION...
Christmas Day through Friday...Dry, quiet weather expected through
the period. Upper level high pressure ridge currently centered
over Pacific Northwest coast to work its way slowly eastward
keeping Montana under the northwest flow of its eastern flank
through the remainder of the week. Small systems embedded in the
flow will be steered through north central Montana, however,
appears most moisture and strongest energy associated with these
systems will be steered into northeast Montana. Northern Rocky
Mountain Front may see some snow, but at this time, no significant
accumulations are expected. Passing system will encourage some
wind along the east slopes this afternoon and overnight. System
expected to move through quickly and anticipate winds will remain
below warning criteria. Otherwise, mostly sunny skies and
seasonably mild temperatures are forecast.

Friday night through Wednesday...Model solutions continue to
point towards a large scale ridge beginning to be flattened out by
a shortwave moving down the eastern side of the Rocky Mountain
Front and into the area by Saturday Morning. Ahead of this system
winds are expected to increase out of the west along the Rocky
Mountain Front. Will hold off on any highlites at this
point...however a high wind watch/warning may be necessary for the
at least the Rocky Mountain front if models continue along this
path. Snowfall looks to be relatively light with this system with
the higher elevations receiving the bulk of any moisture that does
develop. With this shortwave passage the large scale ridge begins
to back out of the area to the west creating a return of more
northerly flow through the remainder of the long term. Various
shortwaves are expected to move down this flow and across the
area...however model disagreement is rather significant over the
timing and locations of these disturbances. Have continued to
trend temperatures cooler through Wednesday due to the increased
chance of low level cold air intrusions that could create cooler
conditions with various weak impulses that move across region
during this time frame. Suk

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  40  30  48  34 /   0   0   0  10
CTB  40  29  47  34 /   0   0   0   0
HLN  35  20  41  21 /   0  10   0   0
BZN  31  13  39  14 /   0  10   0  10
WEY  25   1  30   3 /  10  10   0   0
DLN  34  15  40  15 /   0   0   0  10
HVR  32  21  42  26 /   0   0   0   0
LWT  40  26  46  31 /   0  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Dec 25, 5:36 AM MST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
536 AM MST WED DEC 25 2013

MTZ009-048-261245-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
536 AM MST WED DEC 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP ALONG THE ROCKY
MOUNTAIN FRONT FRIDAY AFTERNOON AND EVENING. CROSS WINDS MAY CAUSE
DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-010>015-044>047-049>055-261245-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
536 AM MST WED DEC 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

High Wind Warnings in Montana, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.